# SDR CALA2020102901216

- Difficulty date: October 24, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 83,124 hours, 32,286 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DUE TO REPORT OF "F/CTL FLAPS LOCKED-ALIGNMENT" WITH FLAPS UNABLE TO EXTEND AT DESCENT AND BOTH SFCC'S IDENTIFYING CFDS FAULTS ON FLP 1 (2) LT MECH DRIVE UNITS.  ACCOMPLISH TSM TASK 27-51-00-810-818-A, AS REQUIRED PAYING PARTICULAR ATTENTION TO LEFT HAND (LT) SIDE.  REPLACE ANY WORN OR DAMAGED COMPONENTS NOTED.  ADJUST THE LT FLAP DRIVE, LT INTERCONNECTING STRUT, AND LT INTERCONNECTING STRUT SENSOR, AS REQUIRED.  TOMC 22OCT20 CONTACT TOMC WITH FINDINGS PRIOR TO SIGNING OFF THIS LOG PAGE.  TOMC 22OCT20.  PERFORMED DETAILED VISUAL INSPECTION OF LT FLAP TRANSMISSION CONDITIONS OBSERVED AT THIS TIME.  FURTHER TROUBLE SHOOTING MUST CONTINUE, IAW AMM NR 27-54-00-220-007.  ADD FAULT: N ASSEMBLY, IAW TASK NR 27-54-00-200-001-A.  NO ANOMALOUS INTERCONNECTING STRUT.  NO FAULTS NOTED.  PERFORMED AMM TASK 27-51-44-820-001.  ADJUSTMENT CHECK OF LT PERFORMED FLAP DRIVE SYSTEM CHECK, PER AMM TASK 27-54-00-220-007 UPTP AND INCLUDING STEP 4D(1), NO FAULTS NOTED.  UNLOCKED FOR MAINTENANCE UPDATE.  ARMENTA TOMC 23OCT20 FINISH CHECK 27-54-00-220-007 4D2 TO END, PREFORM CHECK FOUND AT THIS TIME.  PERFORMED FLAP DRIVE SYSTEM, IAW AMM INTECONNECTING STRUT SENSOR, IAW AMM 27-51-44-400-002.  NO DEFECTS 27-54-00-710-001 GOT "FLT/CTRL FLAP SYSTEM 1" ECAM MESSAGE ON UPPER ECAM FOR ABOUT 10 SEC THAN WENT AWAY WHEN SELECTING FLAPS FROM 0 TO 1 AND 1 TO 0 ALL OTHER POSITIONS.  OPERATIONS CHECK NORMAL.  PERFORMED BITE CHECK OF BOTH SFCC NO CURRENT FAULT OR CLASS 3 NO SFCC1 DATA" AND "FLP 2 NO SFCC 1 DATA" FAULTS, IN THE
